Write a review

Botox Injections for Frown Lines Between Eyebrows (Age 32)

I made botox injection yesterday between my...

I made botox injection yesterday between my eyebrows,(for frown lines). I'm 32 and this was my first time. The doctor injected directly on the wrinkles area but he also made 2 injections (per one on each side) at the place where eyebrows end, a bit upper and very close to hair. (temples) Is it a normal technique?

I am very concerned as the doctor seemed to be extremely careless. He did not ask any questions about medicines I take, or alcohol (I drank just before the treatment day , he said it's ok). He did not warn not to message the area, and I did. Now I read it can spread botox to other areas.

I am really threatened now waiting for side effects to appear like eye closing or smth. thank you!

Hi, massaging and alcohol did not cause any side...

hi, massaging and alcohol did not cause any side effects so far. I think I just paniced too much after reading some reviews.

I would suggest taking anti-allergic meds for 10 days after botox, to avoid flu-like symptoms, sinusits or swelling etc.

I did and it helped me. (Im allergic to many things, and have chronical sinusits)

 

Messaging may cause closed eye?
Was this review helpful?

Comments (6)

I've now had botox done on my forehead and between my brows three times,with the latest being 8/4/09. It has lasted approx. six to seven months each time and I'm please with the outcome. I only have 20 units and it's spread out evenly and I was told not to massage and also not to take any type of aspirin for 24 hrs. I have not had any trouble with a droopy eye or any other side effects. I don't understand why your dr. would put it near your temples, that's not necessary. Be specific on the areas your concerned about and don't go overboard on the units; some places just want to make money. I'm sorry you had a bad experience.
  • Reply
hi, thanks for the link, it was very helpful. I think it will last maximum 6 months - well they say so... Today is my third day and eyelids are a bit swollen.. I wonder what happens next. thank you !
  • Reply
It totally agree that botox can ruin your life! My boyfriend has disappeared because I look so bad. I guess he was not worth it anyway then. I am really struggling at work too. Hellen - if you want to check drug interactions yourself go to www.medscape.com You can register for free then use their drug interaction checker. That is how I found out about the bad mix of tetracycline antibiotic and botox. Ksolty - there are prescription eyedrops for a droopy lid. This has never happened to me but I have seen other people write about it. Check other people's posts on RealSelf about droopy lid because I am sure some people have named the eyedrops. They are expensive. I am anticipating that my lousy botox result is going to last for months and months and months and months. It will be four weeks tomorrow. It has absolutely killed my confidence and self-esteem. I cannot stand the look of my face in the mirror. Hang in there. Apparently it always wears off...
  • Reply
Botox is not safe... I had botox from a board certified dermatologist, reputable and conservative. I am on no meds and within one week had trouble with drooping eye. I was never informed of this side effect and thought i was having problems with my eye, not a complication from botox. trying to keep me eye open and not being able to work easily added stress and my problem became worse. I saw several neuro-opthomologists before finding out this was the botox. It is almost three months and i am still struggling. The research says 2-3percent have an adverse reaction. Just be aware. I thought I did everything right - board certified, asked if there were any down sides (told no, only that it would be addicting). this has ruined my life for the last three months. Since it can last up to 6 months it could go on.
  • Reply
Hi, thank you for your reply.. I am very sorry for your terrible experience.. I can understand you well, it is indeed very deppresing and doctors like that make me furious.. Its my sec day and I feel very anxious ( usually I take Lexotanil for anxiety but doctor told me not to take it for three days, but I doubt he knew Lexotanil at all)so plus I have to deal with my anxiety myself.. and wait for the full results. Does anybody know about the contradiction of Lexotanil (bromazepam) and botox? any excperience? thanks.
  • Reply
It is my understanding that the eyebrow area needs to be balanced. For example, if you have botox for the frown lines between your eyebrows then it looks better with some over the eyebrows too so it doesn't bring your whole brow line down. Have a look a pictures of forehead muscles and you will see what I mean. There is a small muscle in the middle and two larger ones either side. I am not sure why your doctor did the other two shots at the temple area. Usually these shots are done over the arch of the eyebrow to make your eyes look more open because the brow is lifted at the arch. The dreaded eyelid droop occurs when some of the botox (accidentally) seeps down into the muscle that lifts the eyelid. That's why they say don't massage etc. From where you say he put the two other shots (temples and near hair line!) It would appear that eyelid droop is very unlikely, but you might end up with strange and winged eyebrows? However, my main concern for you is his failure to ask questions about medications/alcohol etc. Certain medications (aminoglycide and tetracycline antibiotics) can increase the effects of botox dramatically. I am living proof - read my review. I was taking doxycycline when I had the botox and it simply went crazy. It looks appalling and I am stuck with it for months. Very depressing. When they rave on and on and on about how safe botox is, you should always remember that it is a drug like any other. Simple medicines that thin the blood (aspirin etc) can make the bruising from the injections worse. So can Vitamin E. As a drug, botox has both side effects and interactions with other drugs. If it is your first time with botox then you should see the effects fairly quickly. If you are really worried then seek out a reputable provider to get proper answers to your concerns. Let us know how you get on.
  • Reply